# SDR SWAA2022021793812

- Difficulty date: June 3, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RIGHT Z-ANGLE STA 919-925 HAS CORROSION AROUND FASTENER HOLES / REMOVED CORROSION IN AFT CARGO COMPARTMENT; R/H ZEE ANGL AT STA 919-925 IAW SRM 51-10-02-0G-0. VERIFIED LIMITS; ORIGINAL THICKNESS .040'; LOSS OF .008'; REMAINING .032' OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED; FABRICATED AND INSTALLED NEW ZEE ANGLE STA 887-947.5 IAW SRM 51-40-02-0G-0;SRM 51-40-05-0G-0 AND BOEING DWG #147A7501 REV A.
